# SDR ASAA2023060644958

- Difficulty date: June 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 47,562 hours, 15,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347040320600
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM - BETWEEN FRAME 50 AND 51 STRG 7 AND STRG 8 THERE IS  GOUGE MARK ON FUSELAGE THAT IS NOT LISTED ON DENT AND DAMAGE MAP AND LISTING GROUNDED - YES. MEASURED GOUGE FOUND BEYOND LIMITS IAW A320 SRM 53-41-11. LENGTH OF .5' WIDTH OF .5" AND DEPTH OF .028 T8492H. REMOVED GOUGE IAW A320 SRM 53-41-11-300-019 CAT B INSPECTION THRESHOLD OF 60000 FC INSPECTION INTERVALS TBD, INSPECTION METHOD TBD
